# SDR USAAD98160

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE CEILING EMERGENCY LIGHTS BETWEEN ROWS 17 AND 21 WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE CEILING EMERGENCY LIGHTS BETWEEN ROW 17 AND 21.  (M)
